# SDR UPS01435662

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 65B1565011
- Condition: Corroded
- Location: Rt  Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING NR 8 FLAP TRACK GENEVA CAM ROLLER SUPPORT ROD CORRODED.   RT WING NR 8 FLAP TRACK AFT ROLLER SUPPORT SHAFT & ROLLER REPLACED IAW MM 27-51-40.
